# SDR N6WA2016050902

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15175
- Aircraft time: 12,035 hours, 9,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION.  PERFORMED OPERATIONS CHECK ON PAX DOOR HANDLE, FOUND DEBRIS ON HANDLE.  REMOVED DEBRIS & PERFORMED OPERATIONS CHECK.  OPERATIONS CHECKED GOOD IAW CRJ900 52-70-02.
